MathSciNet Relay Station
MathSciNet bibliographic data
MR2145431 92D30 (39A11)
Li, Xiuying; Wang, Wendi A discrete epidemic model with stage structure. Chaos Solitons Fractals 26 (2005), no. 3, 947–958.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement